MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Impaired Healing (2378); Hyperpigmentation (4837)
Date of Event 09/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clinic confirmed it's an isolated incident in their practice and the device works with no issues.Inmode did not receive the clinical form with all the relevant clinical information.The information about the treatment was provided in an inconsistent way (several versions of the treatment settings provided).Patient's medical background is unknown.It seems that the patient initially had a prolonged inflammatory reaction, that could be triggered by intrinsic factors and/or reaction to the numbing cream with high percentage of anesthetics.It's unknown when the clinic started treating the patient with hydroquinone and for how long, which could have also contributed to the reported adverse events.Post-treatment exposure to sun cannot be excluded.Combination of various intrinsic and extrinsic factors seem to have contributed to the reported aes.However, due to inconsistency of information and its partial nature, inmode cannot unequivocally establish the root-cause.
 
Event or Problem Description
A female patient presenting with pih/pie replicating morpheus8 needle insertion sites on face and upper neck.8 months post treatment.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key25454102
Report Number3010511300-2026-01107
Device Sequence Number15634724
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K200947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Notification,Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite